# SDR MWEA001274

- Difficulty date: December 28, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 73,138 hours, 80,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 39132141
- Condition: Tool Damage
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 15 RIGHT SPLICE HAS TOOL MARKS ON INSIDE CHANNEL FROM STATION 756 - 766.  --  REMOVED AND REPLACED LEADING EDGE ANGLE AND SPLICE.
